Statistics Theory and Methods

[1] On model selection from a finite family of possibly misspecified time series models

Ching-Kang Ing National Tsing Hua University HOWELL TONG University of Electronic Science & Technology HSIANG-LING HSU National University of Kaohsiung

Statistics Theory and Methods mathscidoc:2103.33002

Annals of Statistics, 47, 2019.4
[ Download ] [ 2021-03-04 23:37:24 uploaded by mdlselection ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Model selection for high-dimensional linear regression with dependent observations

Ching-Kang Ing National Tsing Hua University

Statistics Theory and Methods mathscidoc:2103.33001

Annals of Statistics, 48, 2020.9
[ Download ] [ 2021-03-04 23:28:17 uploaded by mdlselection ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Rate-optimal perturbation bounds for singular subspaces with applications to high-dimensional statistics

T. Tony Cai University of Pennsylvania Anru Zhang University of Wisconsin-Madison

Statistics Theory and Methods mathscidoc:2008.33001

The Annals of Statistics, 46, 2018
[ Download ] [ 2020-08-03 12:32:07 uploaded by stat ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Asymptotics For High Dimensional Regression M-Estimates: Fixed Design Results

Lihua Lei Stanford University Peter J. Bickel University of California, Berkeley Noureddine El Karoui University of California, Berkeley

Statistics Theory and Methods mathscidoc:2005.33003

Probability Theory and Related Fields, 172, 983–1079, 2018.12
[ Download ] [ 2020-05-19 10:50:39 uploaded by lihualei ] [ 191 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Solving Random Quadratic Systems of Equations Is Nearly as Easy as Solving Linear Systems

Yuxin Chen Princeton University Emmanuel Candes Stanford University

Statistics Theory and Methods mathscidoc:2005.33002

Gold Award Paper in 2020

Communications on Pure and Applied Mathematics, 70, (5), 822- 883, 2017.5
[ Download ] [ 2020-05-13 09:32:45 uploaded by chenyx04 ] [ 186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved